# SDR QXEA2024030800053

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 12,644 hours, 6,268 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 4120T05P04
- Part serial: GRT42264
- Condition: Damaged
- Location: Starter
- Part time: 12,641 hours, 6,265 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE STARTER CONTROL VALVE HAS A HOLE IN IT. REPLACED THE STARTER CONTROL VALVE.
